The geography problem for irreducible spin four-manifolds

B. Doug Park, Zoltan Szabo

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

ABSTRACT. We study the geography problem for smooth irreducible simplyconnected spin four-manifolds. For a large class of homotopy types, we exhibit both symplectic and non-symplectic representatives. We also compute the Seiberg-Witten invariants of all the four-manifolds we construct.

Original languageEnglish (US)
Pages (from-to)3639-3650
Number of pages12
JournalTransactions of the American Mathematical Society
Volume352
Issue number8
StatePublished - Dec 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The geography problem for irreducible spin four-manifolds'. Together they form a unique fingerprint.

  • Cite this